# SDR CA130712007

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 222K682
- Condition: Damaged
- Location: Nlg Rt
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HEAVY VIBRATION FROM NLG WHEELS DURING TAKEOFF.  AFTER LANDING, CAPT FOUND LARGE PART OF RECAP OF NOSE WHEEL MISSING.  ALSO, DISCOVERED ON TAKEOFF RUNWAY, THE MISSING PIECE OF RECAP.  BOTH NOSE WHEELS REPLACED.  ALSO, RT AFT HINGED DOOR REMOVED IAW CDL 32-3.  TIRE RETREADED BY AERO-WBS/RETREAD R1.  WHEEL ASSY INSTALLED ON ACFT ON 30TH JUNE 2013 AND OPERATED FOR 23 CYCLES.
